PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 2 | 241-244
Tytuł artykułu

On dyadic spaces and almost Milyutin spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
67
Numer
2
Strony
241-244
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-10-06
Twórcy
  • Departamento de Análisis Matemáticoi, Universidad de Valencia, Dr. Moliner 50, 46100 Burjasot (Valencia), Spain
autor
  • Departamento de Análisis Matemáticoi, Universidad de Valencia, Dr. Moliner 50, 46100 Burjasot (Valencia), Spain
Bibliografia
  • [1] W. G. Bade, Complementation problems for the Baire classes, Pacific J. Math. 45 (1973), 1-11.
  • [2] S. Z. Ditor, Averaging operators in C(S) and lower semicontinuous sections of continuous maps, Trans. Amer. Math. Soc. 175 (1973), 195-208.
  • [3] A. Pełczyński, Linear extensions, linear averagings, and their applications to linear topological classification of spaces of continuous functions, Dissertationes Math. Rozprawy Mat. 58 (1968).
  • [4] K. A. Ross and A. H. Stone, Products of separable spaces, Amer. Math. Monthly 71 (1964), 398-403.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i2p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.